# SDR SWIA201334019

- Difficulty date: June 25, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 25,468 hours, 15,331 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM CRACKED AT LBL12 & RBL12.  C-CHECK REPLACED CRACKED FS 280 FLOORBEAM IAW REO.
